| Model Number |
KD-V411M-0730 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.(b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the single use 2-lumen sphincterotome knife wire was fractured.The issue occurred during a therapeutic endoscopic retrograde cholangiopancreatography procedure that was completed with a similar device.There was no report of patient harm.
Additional Manufacturer Narrative
The mdr supplemental report is being submitted to provide updated fields and final investigation results.Updated fields: d8, h2, h3, h6, h11.The device was returned for evaluation and the customer's allegation was confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the cutting wire where the wire coating was torn came into contact with the distal end of the endoscope when the forceps elevator was raised.An electric conduction was activated.This caused the cutting wire to become hot instantly at the contact point.As a result, the cutting wire broke.Olympus will continue to monitor the performance of this device.
Event or Problem Description
No additional information received from the customer.